# SDR AALA2018060879010

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,380 hours, 30,446 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER WIFI (FAST) INSTALL; CLOSED THE L1 DOOR FOR DEPARTURE.   ON LATCHING THE DOOR,  RECEIVED AN ELEC AC BUS 1 FAULT MESSAGE.   UNLATCHED THE DOOR AND FAULT DISAPPEARED AND THE BUSS WAS POWERED AGAIN.  REPEATED THIS 3 TIMES RECEIVING SAME SEQUENCE OF FAULT AND REPOWER OCCURRING.  DISCOVERED LNK-YY22 WIRE LOCATED AT 85VU SHELF ON 1853VT BLOCK 83 PINNED AT INCORRECT LOCATION. RELOCATED LNK-YY22 FROM 1853VT BLOCK 83 POSITION L TO 1853VT BLOCK 83 POSITION M PER GOGO WIRING/INTERCONNECT DIAGRAM D12547-22302 REVISION E.  OPERATIONS CHECK GOOD.
